Journal of Applied Mathematics and Fluid Mechanics (JAMFM)

 

Volume 4, Number 1 (2012)

 

CONTENTS

 

MHD Free Convection from an Isothermal Truncated Cone with Variable Viscosity
PP.23-32
Authors:A.H. Srinivasa, K.R. Jayakumar and A.T. Eswara

 

On Generalisation of Mildly Normal Spaces II
PP.33-37
Authors:Nidhi Sharma, Durgesh Kumar Sharma
and M.C. Sharma 

 

Spatial Stability of Homogeneous Shear Flows in Sea Straits
PP.39-50
Authors:Hari Kishan, Nirmal Kumari and Naresh Kumar Dua

 

Axial Flow along a Pervious Cylinder with Sink at the Centre: Cell Model
PP.51-57
Authors:Sunil Datta and Shanu Singhal

 

Slip Effects on the Peristaltic Motion of a Jeffrey Fluid through a Porous Medium in an Asymmetric Channel under the Effect Magnetic Field
PP.59-72
Authors: M.V. Subba Reddy, B. JayaramiReddy, N. Nagendra and B. Swaroopa

 

Effect of Heat Source on Vorticity of MHD Visco- Elastic Boundary Layer Flow through Porous Medium with Free Convection Past a Continuous Moving Surface with Mass Transfer
PP.73-80
Authors: Jyoti Sinha, Rajesh Johari and Prof. (Dr.) Rajeev Jha

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact